# SDR SWAA2022061719718

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RIGHT EMERGENCY HATCH AND AT SEAT LOCATIONS 8 AND 11 RIGHT ARE INOP<[01] PERFORMED T/S OF THE RIGHT EMERGENCY LIGHT HATCH AND LIGHT AT SEATS 8 AND 11 ; FOUND BATTERY PACK INOP. REF. TO B 737 FIM TASK 33-50.;[02] REMOVED AND REPLACED M1669 R/H BATTERY PACK ; PERFORMED OPERATIONAL TEST; TEST PASS. REF; TO B 737 AMM 33-51-06-960-805.;[03] VERIFIED STEPS 1 AND 2
